# SDR P5CA9701842

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR AND DELAMINATION AT INBOARD AFT CORNER LEFT OUTBOARD ELEVATOR.  REPAIRED PER BOEING SRM 51-40-15.
